Show simple item record

dc.contributor.authorCabré Vilagut, Xavier
dc.contributor.authorLucia, Marcello
dc.contributor.authorSanchón, Manel
dc.contributor.authorVillegas, Salvador
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-07-06T07:03:46Z
dc.date.available2019-03-01T01:30:45Z
dc.date.issued2018-03-17
dc.identifier.citationCabre, X., Lucia, M., Sanchón, M., Villegas, S. Antisymmetry of solutions for some weighted elliptic problems. "Communications in partial differential equations", 17 Març 2018, vol. 43, núm. 3, p. 506-547.
dc.identifier.issn0360-5302
dc.identifier.urihttp://hdl.handle.net/2117/119020
dc.description.abstractThis article concerns the antisymmetry, uniqueness, and monotonicity properties of solutions to some elliptic functionals involving weights and a double well potential. In the one-dimensional case, we introduce the continuous odd rearrangement of an increasing function and we show that it decreases the energy functional when the weights satisfy a certain convexity-type hypothesis. This leads to the antisymmetry or oddness of increasing solutions (and not only of minimizers). We also prove a uniqueness result (which leads to antisymmetry) where a convexity-type condition by Berestycki and Nirenberg on the weights is improved to a monotonicity condition. In addition, we provide with a large class of problems where antisymmetry does not hold. Finally, some rather partial extensions in higher dimensions are also given.
dc.format.extent42 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshDifferential equations, Partial
dc.subject.otherAntisymmetric solutions
dc.subject.otherbistable nonlinearity
dc.subject.othercontinuous odd rearrangement
dc.subject.othermonotonicity
dc.subject.otheruniqueness
dc.subject.otherweights
dc.titleAntisymmetry of solutions for some weighted elliptic problems
dc.typeArticle
dc.subject.lemacEquacions diferencials parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. EDP - Equacions en Derivades Parcials i Aplicacions
dc.identifier.doi10.1080/03605302.2018.1446168
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::35 Partial differential equations::35J Partial differential equations of elliptic type
dc.subject.amsClassificació AMS::35 Partial differential equations::35B Qualitative properties of solutions
dc.subject.amsClassificació AMS::35 Partial differential equations::35Q Equations of mathematical physics and other areas of application
dc.relation.publisherversionhttps://www.tandfonline.com/doi/abs/10.1080/03605302.2018.1446168?journalCode=lpde20
dc.rights.accessOpen Access
drac.iddocument23182164
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorCabre, X., Lucia, M., Sanchón, M., Villegas, S.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameCommunications in partial differential equations
upcommons.citation.volume43
upcommons.citation.number3
upcommons.citation.startingPage506
upcommons.citation.endingPage547


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain